# SDR ABXA9900801

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 9922042505
- Condition: Cracked
- Location: Aft Lower Cargo
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT VERTICAL SUPPORT FITTING CRACKED AT STATION 794.  REPLACED FITTING IAW DC9 SRM 51-30-2 AND 51-30-5.
